# SDR DALA2022042702958

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 48,404 hours, 34,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON AFT MOVABLE VANE, LOWER SKIN LH FLAP. SUMMARY OF NRC 00044: MOVABLE VANE LOWER SKIN LH FLAP WAS REPAIRED PER B 717 SRM 57-53-01-2R PROCEDURE 1. (LP #2212347)
